# SDR SWIA201333050

- Difficulty date: March 23, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 23,999 hours, 19,459 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Motor
- Condition: Failed
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR WILL NOT OPEN COMPLETELY.  (FLT 4641)  REPLACED MAIN CABIN DOOR ASSIST MOTOR IAW AMM.  P/N ON 2R5206B  S/N ON A0254  P/N OFF 601R94556-3 S/N OFF A1135
